# SDR DL777081722

- Difficulty date: December 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 40,950 hours, 5,629 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 36,681 hours, 5,648 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORO NR 1 ENG HPC DUE TO PARAMETER SHIFT ON TRENDS AMM 72-00-00-200-802-R00.  FOUND DAMAGE TO IPT NOZZLE GUIDE VANES BEYOND LIMITS REF M/M 72-000-00-200-810-R00-00 CHANGED ENGINE NR 1 PER TRANSMITTAL 11T00.
